A fixed point approach to the stability of additive-quadratic-quartic functional equations

Document Type : Research Paper


1 Islamic Azad University

2 Department of Mathematics, National Technical University of Athens, Zofrafou Campus, 15780 Athens, Greece

3 Ayatollah Borujerdi University


In this article, we introduce a class of the generalized mixed additive, quadratic and quartic functional equations and obtain their common solutions. We also investigate the stability of such modified functional equations in the non-Archimedean normed spaces by a fixed point method.


Volume 11, Issue 2
December 2020
Pages 17-28
  • Receive Date: 26 January 2019
  • Revise Date: 18 November 2019
  • Accept Date: 28 November 2019